I have been on 100 mg for 7 years now, no change in dosage. Lately, my anxiety is getting bad, would a dose increase help me?
This is really a question only a doctor or your pharmacist could really answer with certainty. Our bodies are adaptable not only to our environment but also medicines. Your anxiety becoming worse could mean that your medicine dosage may need to be increased or changed completely. I have read other members say that their medicine somehow has stopped being effective for their anxiety. I do believe that medicines need to be evaluated periodically... by your doctor. Stay healthy... Manager5
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 May 2014 • 1 answer
Posted 1 Apr 2015 • 5 answers
Posted 4 Jun 2015 • 5 answers
Posted 23 Feb 2016 • 1 answer
Posted 14 Jul 2016 • 1 answer